By the same authors

From the same journal

Multidimensional stochastic Burgers equation

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalSIAM journal on mathematical analysis
DateE-pub ahead of print - 20 Feb 2014
DatePublished (current) - 2014
Issue number1
Volume46
Number of pages19
Pages (from-to)871-889
Early online date20/02/14
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations